# SDR CALA2013080990309

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 63,581 hours, 24,180 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST ON FWD F/A PANEL FAILED, MESSAGE "BATTERY EMER L".0  REPLACED BATTERY IAW AMM 33-51-38-401, OPS TESTED GOOD.
